# SDR GAIA02057ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, IT WAS DISCOVERED THAT VENTRAL STAIR AREA STATION 1225 LBL 12, VERTICAL WEB HAS A CRACK AT THE LIGHTENING HOLE.  ACCOMPLISHED BS 1225, LBL 12 WEB REPAIR IAW B727 SRM 51-40-2 FIG 1.  (M)
